| Model Number |
PATIENT INFORMATION CENTER IX |
| Medical Device Problem Code |
No Audible Alarm (1019)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/23/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A remote service engineer (rse) spoke to the customer and performed troubleshooting.The customer indicated the area was recently installed after a renovation and they had also had power issues recently.The rse checked audio settings and found that the audio was set to sent to the display instead of the speaker; however, the display did not have a speaker, so no audio was present on that station.The rse set the audio output to speaker and disabled the display audio to prevent the issue from recurring.The setup was verified on all other central stations as well.Based on the information available and the testing conducted, the cause of the reported problem was incorrect audio settings during install.The reported problem was confirmed.The device was operational after settings were adjusted.The investigation concludes that no further action is required at this time.
Event or Problem Description
Philips received a complaint on the patient information center ix indicating that random rooms are not getting the audio alarms although the visual alarm was displayed.The device was in use on patient at time of event, there was no adverse event reported.